# SDR CA110909001

- Difficulty date: August 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, A
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI AFTER LANDING, THE PILOT MOVED THE THROTTLE LEVER FWD AND THEN RETARDED IT TO IDLE.  THE ENGINE FLAMED OUT UNCOMMANDED.  A REVIEW OF THE EVENT DOWNLOAD DATA REVEALED SEVERAL RAPID THROTTLE MOVEMENTS WITHOUT ALLOWING THE ENGINE TO STABILIZE FOLLOWED BY THE FLAMEOUT.  MAINTENANCE RECOMMENDATIONS ARE CURRENTLY BEING COMPLIED WITH.
